# SDR AUS20011349

- Difficulty date: December 17, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R1830
- Condition: Making Metal
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE OIL FILTER METAL CONTAMINATION.
